MAUDE Adverse Event Report: ARTHREX, INC. TIGHTROPE ABS, IMPLANT, OPEN; SMOOTH FIXATION PIN

ARTHREX, INC. TIGHTROPE ABS, IMPLANT, OPEN; SMOOTH FIXATION PIN
Model Number TIGHTROPE ABS, IMPLANT, OPEN
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 12/23/2022, it was reported by a sales representative via email that an ar-1588tn-1 tightrope abs and an ar-1588btb-ib tightrope ii btb mechanisms would not properly slide through the graft.Case was completed by cutting the tightropes and using an ar-4030c-10 fastthread biocomposite interference screw.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.

Brand Name
TIGHTROPE ABS, IMPLANT, OPEN
Common Device Name
SMOOTH FIXATION PIN
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19285979
Report Number1220246-2024-03082
Device Sequence Number15543942
Product Code HTY
UDI-Device Identifier00888867019713
UDI-Public00888867019713
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K110123
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model NumberTIGHTROPE ABS, IMPLANT, OPEN
Device Catalogue NumberAR-1588TN-1
Device Lot Number10241359
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2022
Initial Report FDA Received Date05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/24/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown